# SDR DALA2022011800328

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 75,249 hours, 29,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 2L DOOR DIFFICULT TO OPEN. CORRECTIVE ACTION: FOUND L-2 SNUBBER BAD. REMOVED DOOR FOR ACCESS PER B757 AMM 52-11. REPLACED L-2 SNUBBER PER B757 AMM 52-11-00, RE-INSTALLED L-2 DOOR REF B757 AMM 52-11. (7978283)
